# SDR DALA2018081325010

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,327 hours, 59,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACKS  IAW AMM 33-50. OPS CHECKED GOOD. OK FOR SERVICE.
